MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. VISERA VIDEO SYSTEM CENTER

SHIRAKAWA OLYMPUS CO., LTD. VISERA VIDEO SYSTEM CENTER
Model Number OTV-S7V
Medical Device Problem Codes No Display/Image (1183); Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was observed during device evaluation that the image of the video system center had horizontal stripes due to a defective video connector and there was no image due to a defective circuit board.There was no patient involvement.
 
Additional Manufacturer Narrative
Updated h3 and h4.This report is being supplemented to provide additional information based on the approved final investigation.Based on the results of the investigation, the reported malfunction was reproduced.The likely cause could be poor contact due to a failure of the main board and a failure in the video connector.However, a definitive root cause could not be determined.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Olympus will continue to monitor the field performance of this device.

Brand Name
VISERA VIDEO SYSTEM CENTER
Common Device Name
VIDEO SYSTEM CENTER
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20521845
Report Number3002808148-2024-10396
Device Sequence Number13037842
Product Code FET
UDI-Device Identifier04953170141546
UDI-Public04953170141546
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K051645
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberOTV-S7V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Supplement Date Received by Manufacturer11/08/2024
Initial Report FDA Received Date10/24/2024
Supplement Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown